Binary linear forms as sums of two squares

R. De La Bretèche, T.D. Browning, Compositio Mathematica 144 (2008) 1375–1402.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
;
Abstract
We revisit recent work of Heath-Brown on the average order of the quantity r(L1(x))⋯r(L4(x)), for suitable binary linear forms L1,...,L4, as x=(x1,x2) ranges over quite general regions in ℤ2. In addition to improving the error term in Heath-Browns estimate, we generalise his result to cover a wider class of linear forms.
Publishing Year
Date Published
2008-11-01
Journal Title
Compositio Mathematica
Acknowledgement
EP/E053262/1 Engineering and Physical Sciences Research Council
Volume
144
Issue
6
Page
1375 - 1402
IST-REx-ID

Cite this

De La Bretèche R, Browning TD. Binary linear forms as sums of two squares. Compositio Mathematica. 2008;144(6):1375-1402. doi:10.1112/S0010437X08003692
De La Bretèche, R., & Browning, T. D. (2008). Binary linear forms as sums of two squares. Compositio Mathematica, 144(6), 1375–1402. https://doi.org/10.1112/S0010437X08003692
De La Bretèche, Régis, and Timothy D Browning. “Binary Linear Forms as Sums of Two Squares.” Compositio Mathematica 144, no. 6 (2008): 1375–1402. https://doi.org/10.1112/S0010437X08003692.
R. De La Bretèche and T. D. Browning, “Binary linear forms as sums of two squares,” Compositio Mathematica, vol. 144, no. 6, pp. 1375–1402, 2008.
De La Bretèche R, Browning TD. 2008. Binary linear forms as sums of two squares. Compositio Mathematica. 144(6), 1375–1402.
De La Bretèche, Régis, and Timothy D. Browning. “Binary Linear Forms as Sums of Two Squares.” Compositio Mathematica, vol. 144, no. 6, Cambridge University Press, 2008, pp. 1375–402, doi:10.1112/S0010437X08003692.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar